Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 245, NWS Tulsa, OK

August 16, 20184 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 16, 2018, 3:08 PM CDT for 4 counties in Oklahoma. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2018, 3:08 PM CDT (20:08 UTC)
Expired
Aug 16, 2018, 4:00 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 3:40 PM CDTTSTM WND DMG5 Sw Tulsa, OKLARGE TREE BLOWN DOWN ON VEHICLE NEAR 41ST AND UNION. VIA SOCIAL MEDIA.
Aug 16, 3:50 PM CDTTSTM WND DMGSand Springs, OKAWNING BLOWN OFF BUILDING, TREE LIMBS DOWN NEAR HIGHWAY 412 AND MAIN. VIA MEDIA VIDEO.
Aug 16, 3:59 PM CDTTSTM WND GST 582 W Jenks, OKPOWER WAS LOST SHORTLY AFTERWARDS
Aug 16, 4:03 PM CDTTSTM WND DMG7 Ssw Tulsa, OKSMALL AIRPLANE FLIPPED OVER AT RIVERSIDE AIRPORT IN JENKS. VIA VIDEO AND SOCIAL MEDIA.
Aug 16, 4:10 PM CDTTSTM WND GST 605 Sw Tulsa, OKESTIMATED 60 MPH GUSTS AND PEA HAIL NEAR 33RD WEST AVE AND W. 42ND STREET EAST OF BERRYHILL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
788 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

670 
WUUS54 KTSA 162008
SVRTSA
OKC037-113-117-143-162100-
/O.NEW.KTSA.SV.W.0245.180816T2008Z-180816T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
308 PM CDT THU AUG 16 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Northern Creek County in northeastern Oklahoma...
  Southern Pawnee County in northeastern Oklahoma...
  Central Tulsa County in northeastern Oklahoma...

* Until 400 PM CDT.

* At 307 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles southeast of Glencoe to Mannford to 5 miles
  northwest of Jenks Riverside Airport, moving east at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Tulsa...                          Sand Springs...
  Owasso...                         Sapulpa...
  Jenks...                          Glenpool...
  Catoosa...                        Mannford...
  Oilton...                         Jennings...
  Westport...                       Hallett...
  Terlton...                        Maramec...
  Keystone State Park...            Walnut Creek State Park...
  Jenks Riverside Airport...        Turley...
  Tulsa International Airport...    Gray...

This includes Interstate 44 between mile markers 210 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3631 9686 3626 9581 3619 9581 3597 9592
      3607 9662 3616 9662 3616 9682 3624 9682
      3625 9687
TIME...MOT...LOC 2007Z 268DEG 13KT 3618 9687 3614 9636 3611 9602 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
434 
WWUS54 KTSA 162026
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
326 PM CDT THU AUG 16 2018

OKC037-113-117-143-162100-
/O.CON.KTSA.SV.W.0245.000000T0000Z-180816T2100Z/
Osage OK-Creek OK-Pawnee OK-Tulsa OK-
326 PM CDT THU AUG 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHERN PAWNEE AND CENTRAL
TULSA COUNTIES...

At 326 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Quay to 2 miles west of Keystone
State Park to 2 miles southeast of Sand Springs, moving east at 15
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Owasso...                         Sapulpa...
Jenks...                          Glenpool...
Catoosa...                        Mannford...
Oilton...                         Jennings...
Westport...                       Hallett...
Terlton...                        Maramec...
Keystone State Park...            Walnut Creek State Park...
Jenks Riverside Airport...        Turley...
Tulsa International Airport...    Gray...

This includes Interstate 44 between mile markers 210 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3631 9686 3626 9581 3619 9581 3597 9592
      3607 9662 3616 9662 3616 9682 3624 9682
      3625 9687
TIME...MOT...LOC 2026Z 280DEG 12KT 3621 9675 3615 9630 3611 9608 

HAIL...<.75IN
WIND...60MPH
 
$$
199 
WWUS54 KTSA 162039
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
339 PM CDT THU AUG 16 2018

OKC037-113-117-143-162100-
/O.CON.KTSA.SV.W.0245.000000T0000Z-180816T2100Z/
Osage OK-Creek OK-Pawnee OK-Tulsa OK-
339 PM CDT THU AUG 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHERN PAWNEE AND CENTRAL
TULSA COUNTIES...

At 339 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Maramec to Sand Springs, and are
nearly stationary.
 
HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Owasso...                         Sapulpa...
Jenks...                          Glenpool...
Catoosa...                        Mannford...
Oilton...                         Jennings...
Westport...                       Hallett...
Terlton...                        Maramec...
Keystone State Park...            Walnut Creek State Park...
Jenks Riverside Airport...        Turley...
Tulsa International Airport...    Gray...

This includes Interstate 44 between mile markers 210 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3631 9686 3626 9581 3619 9581 3597 9592
      3607 9662 3616 9662 3616 9682 3624 9682
      3625 9687
TIME...MOT...LOC 2039Z 220DEG 3KT 3621 9671 3613 9611 

HAIL...<.75IN
WIND...60MPH
 
$$
792 
WWUS54 KTSA 162050
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
350 PM CDT THU AUG 16 2018

OKC037-113-117-143-162100-
/O.CON.KTSA.SV.W.0245.000000T0000Z-180816T2100Z/
Osage OK-Creek OK-Pawnee OK-Tulsa OK-
350 PM CDT THU AUG 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHEASTERN PAWNEE AND
CENTRAL TULSA COUNTIES...

At 350 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Terlton to 2 miles east of Sand
Springs, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Owasso...                         Sapulpa...
Jenks...                          Glenpool...
Catoosa...                        Mannford...
Oilton...                         Jennings...
Westport...                       Hallett...
Terlton...                        Keystone State Park...
Walnut Creek State Park...        Jenks Riverside Airport...
Turley...                         Tulsa International Airport...
Gray...                           Silver City...

This includes Interstate 44 between mile markers 210 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3629 9662 3626 9581 3619 9581 3597 9592
      3607 9662 3616 9662 3616 9669 3620 9667
      3624 9664
TIME...MOT...LOC 2050Z 277DEG 19KT 3615 9652 3613 9607 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 12:16 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 16, 12:16 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1216 PM CDT Thu Aug 16 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Thunder chances with MVFR vsbys and MVFR/VFR cigs will increase
across northeast Oklahoma later this afternoon. Later this evening
Storm activity will increase, with best chances across the far NW
AR sites as a cold front approaches. Some of this activity make
move south and impact KFSM after 06z. Otherwise, VFR elements to
prevail outside of thunderstorm periods.

&&

.PREV DISCUSSION... /Issued 1019 AM CDT Thu Aug 16 2018/

DISCUSSION...
MCV to the west and cold front to the north will set the stage for
scattered thunderstorms, especially along and north of Interstate
40 this afternoon. Chance pops for the afternoon look good at
this time per latest hi res solutions, so will leave as they are
for now. Temperatures are also tracking towards advertised high
temperatures and are supported by area 12z soundings. Current heat
advisory will be left as is also, but will revisit early
afternoon and add zones if needed.

No update planned at this time.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ049-053.

AR...None.
&&

AVIATION.....23
Hazardous weather outlook, Aug 16, 1:29 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
129 PM CDT Thu Aug 16 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
129 PM CDT Thu Aug 16 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Mainly northeast Oklahoma and northwest Arkansas.
	ONSET...After 3 pm.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Late afternoon.

HEAVY RAINFALL.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Late afternoon.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Most of Eastern Oklahoma and West Central Arkansas.
    ONSET...Ongoing

DISCUSSION...
Scattered thunderstorms have developed to the west of the area this
afternoon.
This activity, along with additional development will likely move
into parts of eastern Oklahoma, and possibly northwest Arkansas
this evening. Forecast instability and wind shear are sufficient
to support some severe storms, with damaging winds gusts and
locally heavy rainfall being the main threats. Uncertainty remains
as to how far east the severe weather risk will translate during
the evening and overnight hours, so stay aware of the latest
updates.

Afternoon temperatures into the lower to mid 90s along with high
humidity will result in heat index values between 100-110 degrees
across much of eastern Oklahoma and west central Arkansas. A heat
advisory is in effect until 7 pm for most of eastern Oklahoma, and
west central Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential...Dangerous Heat Potential.
SATURDAY...Thunderstorm Potential.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY and WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Several rounds of showers and thunderstorms will be possible
Friday, and again later in the weekend and into the early part of
the next work week as a series of storm systems affect eastern
Oklahoma and western Arkansas. The best chance of thunderstorms
will be on Sunday into Sunday night as a strong cold front and
associated upper level storm system move through the region.

Drier and cooler weather is expected by Tuesday and Wednesday as
high pressure builds into the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 16, 2:00 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 PM CDT THU AUG 16 2018

OKZ054-059-064-161930-
Osage OK-Pawnee OK-Creek OK-
200 PM CDT THU AUG 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OSAGE...NORTH
CENTRAL CREEK AND SOUTHEASTERN PAWNEE COUNTIES UNTIL 230 PM CDT...

At 200 PM CDT, a strong thunderstorm was located 3 miles east of
Terlton, moving east at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Mannford...                       Westport...
Terlton...                        Walnut Creek State Park...

LAT...LON 3634 9627 3616 9622 3616 9630 3613 9630
      3611 9649 3623 9652
TIME...MOT...LOC 1900Z 255DEG 13KT 3619 9642
Special weather statement, Aug 16, 2:16 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
216 PM CDT THU AUG 16 2018

OKZ060-067-161945-
Tulsa OK-Wagoner OK-
216 PM CDT THU AUG 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAGONER AND
SOUTHEASTERN TULSA COUNTIES UNTIL 245 PM CDT...

At 216 PM CDT, strong thunderstorms were located 4 miles east of
Oneta and 4 miles north of Stonebluff.
Movement was east at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Broken Arrow...                   Coweta...
Stonebluff...                     Oneta...
Redbird...                        Leonard...

LAT...LON 3610 9557 3609 9555 3609 9556 3608 9558
      3607 9557 3608 9544 3607 9539 3588 9559
      3589 9586 3611 9564
TIME...MOT...LOC 1916Z 270DEG 15KT 3603 9563 3594 9575
Special weather statement, Aug 16, 2:25 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
225 PM CDT THU AUG 16 2018

OKZ059-060-064-162000-
Tulsa OK-Pawnee OK-Creek OK-
225 PM CDT THU AUG 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...SOUTHEASTERN
PAWNEE AND CENTRAL TULSA COUNTIES UNTIL 300 PM CDT...

At 225 PM CDT, strong thunderstorms were located near Keystone State
Park and 4 miles northwest of Jenks Riverside Airport. Movement was
east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Bixby...                          Jenks...
Mannford...                       Westport...
Keystone State Park...            Jenks Riverside Airport...
Gray...

This includes Interstate 44 between mile markers 213 and 230.

LAT...LON 3625 9636 3623 9633 3623 9625 3621 9624
      3620 9624 3617 9627 3616 9627 3616 9600
      3618 9600 3614 9582 3600 9587 3604 9629
      3625 9638
TIME...MOT...LOC 1925Z 279DEG 29KT 3614 9626 3607 9606
Special weather statement, Aug 16, 2:28 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
228 PM CDT THU AUG 16 2018

OKZ054-059-060-064-162000-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
228 PM CDT THU AUG 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTH
CENTRAL CREEK...SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES
UNTIL 300 PM CDT...

At 228 PM CDT, a strong thunderstorm was located over Westport,
moving east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Mannford...                       Westport...
Keystone State Park...            Walnut Creek State Park...

LAT...LON 3609 9639 3626 9643 3638 9608 3615 9603
TIME...MOT...LOC 1928Z 256DEG 15KT 3620 9632
Special weather statement, Aug 16, 2:54 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
254 PM CDT THU AUG 16 2018

OKZ054-059-060-064-162030-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
254 PM CDT THU AUG 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHERN
CREEK...SOUTHERN PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL 330 PM
CDT...

At 254 PM CDT, strong thunderstorms were located along a line
extending from near Glencoe to 5 miles northeast of Keystone State
Park. Movement was east at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Mannford...                       Jennings...
Westport...                       Osage...
Hallett...                        Terlton...
Maramec...                        Keystone State Park...
Walnut Creek State Park...        Gray...

This includes Interstate 44 between mile markers 213 and 218.

LAT...LON 3628 9600 3601 9604 3612 9662 3616 9662
      3616 9682 3624 9682 3625 9684 3625 9692
      3632 9693
TIME...MOT...LOC 1954Z 271DEG 15KT 3621 9690 3619 9620

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 3:55 AM CDTHeat AdvisoryTSACherokee, Choctaw, Craig, Creek, Haskell, Latimer and 13 more15 hr
Aug 16, 2:00 PM CDTSpecial Weather StatementTSAPawnee30 min
Aug 16, 2:16 PM CDTSpecial Weather StatementTSAWagoner29 min
Aug 16, 2:25 PM CDTSpecial Weather StatementTSATulsa35 min
Aug 16, 2:28 PM CDTSpecial Weather StatementTSATulsa32 min
Aug 16, 2:45 PM CDTSevere Thunderstorm WarningTSATulsa60 min
Aug 16, 2:54 PM CDTSpecial Weather StatementTSAPawnee36 min
Aug 16, 3:28 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa3 hr
Aug 16, 3:49 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
Aug 16, 3:53 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa4 hr
Aug 16, 3:57 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa63 min
Aug 16, 4:24 PM CDTSevere Thunderstorm WarningTSAOsage, Washington51 min
Aug 16, 4:40 PM CDTSpecial Weather StatementTSAOsage35 min
Aug 16, 4:41 PM CDTSpecial Weather StatementTSANowata, Washington34 min
Aug 16, 4:45 PM CDTFlash Flood WarningTSACreek, Okmulgee, Tulsa4 hr
Aug 16, 4:51 PM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
Aug 16, 4:57 PM CDTAreal Flood AdvisoryTSANowata, Osage, Washington3 hr
Aug 16, 4:57 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner48 min
Aug 16, 5:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata43 min
Aug 16, 5:45 PM CDTSpecial Weather StatementTSAOkmulgee30 min
Aug 16, 5:47 PM CDTSpecial Weather StatementTSAOttawa43 min
Aug 16, 5:51 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa32 min
Aug 16, 5:53 PM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Aug 16, 6:05 PM CDTSpecial Weather StatementTSAOkfuskee25 min
Aug 16, 6:20 PM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee55 min
Aug 16, 6:27 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Aug 16, 6:46 PM CDTSpecial Weather StatementTSAHaskell29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.